Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 91, NWS Atlanta, GA

November 11, 2015Washington County, Wilkinson County, Georgia

NWS Atlanta, GA issued this river flood warning at Nov 11, 2015, 2:31 AM EST for Washington County, Wilkinson County, Georgia. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
Nov 11, 2015, 2:31 AM EST (07:31 UTC)
Expired
Nov 12, 2015, 4:31 AM EST
In force
26 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 38 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River at Avant Mine near Oconee (OCOG1). The gauge peaked at 18.19 ft at Nov 11, 2015, 2:00 PM EST.

actionminormoderate152011/1111/1211/13
Action stage
16 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02223056, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

882 
WGUS42 KFFC 110731
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 AM EST WED NOV 11 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Oconee River near Avant Mine Oconee affecting Washington and 
  Wilkinson Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC303-319-112131-
/O.NEW.KFFC.FL.W.0091.151111T0731Z-000000T0000Z/
/OCOG1.1.ER.151111T0706Z.151111T0715Z.000000T0000Z.NR/
231 AM EST WED NOV 11 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Oconee River near Avant Mine Oconee.
* From early this morning until late Wednesday.
* At 2 AM Wednesday the stage was 17.7 feet...and slowly
  rising to a crest near 18.5 feet by midday wednesday.
* Flood stage is 18.0 feet.
* At 19.0 feet...Minor flooding continues to expand into the 
  woodlands and wetlands along the river upstream and downstream from
  a gage located by a dirt boat ramp on the west side of Avant Mine 
  off Adams Road in Washington County. The water level will begin to 
  surround the elevated USGS gage house.
* This crest compares to a previous crest of 18.5 feet on Dec 26 2009.
  

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$
4 follow-up statements
786 
WGUS82 KFFC 111629
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1129 AM EST WED NOV 11 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

 
...The Flood Warning continues for the following rivers in Georgia...

  Oconee River near Avant Mine Oconee affecting Washington and 
  Wilkinson Counties 


GAC021-153-169-207-289-120515-
/O.EXT.KFFC.FL.W.0087.000000T0000Z-151112T0515Z/
/MACG1.1.ER.151109T1122Z.151111T0215Z.151111T2315Z.NO/
1129 AM EST WED NOV 11 2015

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Ocmulgee River near Macon.
* Until this evening.
* At 1030 AM Wednesday the stage was 18.8 feet...and falling.
* Minor flooding is occurring and forecast.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by this 
  evening.
* At 19 feet...Minor flooding continues. The Macon Greenway 
  Ocmulgee Heritage Trail will begin to flood in areas just north of 
  the Martin Luther King Boulevard bridge. The public should not use 
  this portion of the trail. In addition...the lowest sections of the
  Charles Jones Gateway Park will flood. Portions of agricultural 
  lands well downstream will be under two feet of water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC059-133-219-120508-
/O.EXT.KFFC.FL.W.0086.000000T0000Z-151112T0508Z/
/PNFG1.1.ER.151108T0830Z.151110T0845Z.151111T2308Z.NO/
1129 AM EST WED NOV 11 2015

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Oconee River near Penfield.
* Until this evening.
* At 11 AM Wednesday the stage was 13.5 feet...and falling.
* Minor flooding is occurring and forecast.
* Flood stage is 13 feet.
* At 13 feet...Flood Stage is reached. Minor flooding occurs along 
  the river upstream and downstream from the gage on the Georgia 
  Highway 15 bridge. The right bank begins to overflow into 
  agricultural land and pastures with a foot or two of water.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC303-319-120629-
/O.CON.KFFC.FL.W.0091.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.151111T0706Z.151111T0715Z.000000T0000Z.NR/
1129 AM EST WED NOV 11 2015

The Flood Warning continues for
  The Oconee River near Avant Mine Oconee.
* Until further notice.
* At 11 AM Wednesday the stage was 18.2 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 18 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and wetlands along the river upstream and downstream from
  a gage located by a dirt boat ramp on the west side of Avant Mine 
  off Adams Road in Washington County. The water level will be at the
  top of the boat ramp.
  

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC167-303-319-120629-
/O.EXT.KFFC.FL.W.0090.151111T1800Z-151115T0000Z/
/OCNG1.1.ER.151111T1800Z.151113T0600Z.151114T1800Z.NO/
1129 AM EST WED NOV 11 2015

...Flood Warning extended until Saturday evening...The Flood Warning 
continues for
  The Oconee River near Oconee.
* From this afternoon until Saturday evening.
* At 11 AM Wednesday the stage was 16.9 feet...and rising.
* Nonflood flooding is occurring and forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by this afternoon and continue 
  to rise to near 18.5 feet by early Friday morning.The river will 
  fall below flood stage by Saturday evening.
* At 19 feet...The water level begins to flood the dirt parking lot
  area near the Old Balls Ferry Road boat ramp...just upstream and 
  rightbank from the Georgia Highway 57 bridge. Minor flooding 
  continues and spreads further into the woodlands near the river.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
383 
WGUS82 KFFC 112217
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EST WED NOV 11 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Oconee River near Avant Mine Oconee affecting Washington and 
  Wilkinson Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 


GAC021-153-169-207-289-120519-
/O.EXT.KFFC.FL.W.0087.000000T0000Z-151112T0519Z/
/MACG1.1.ER.151109T1122Z.151111T0215Z.151111T2319Z.NO/
517 PM EST WED NOV 11 2015

The Flood Warning continues for
  The Ocmulgee River near Macon.
* Until late tonight.
* At 430 PM Wednesday the stage was 18.3 feet...and falling.
* Minor flooding is occurring...and minor flooding is forecast to 
  continue.
* Flood stage is 18 feet.
* The river will continue to fall...dropping below flood stage later 
  this evening.
* At 18 feet...Minor flooding occurs along the river upstream and 
  downstream from the gage at U.S. Highway 80...or Martin Luther King 
  Boulevard. Portions of the Ocmulgee Riverwalk and agricultural lands 
  well downstream will be under a foot of water.


&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC303-319-121217-
/O.CON.KFFC.FL.W.0091.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.151111T0706Z.151111T0715Z.000000T0000Z.NR/
517 PM EST WED NOV 11 2015

The Flood Warning continues for
  The Oconee River near Avant Mine Oconee.
* Until further notice.
* At 445 PM Wednesday the stage was 18.2 feet...and nearly steady.
* Minor flooding is occurring...and minor flooding is forecast to 
  continue.
* Flood stage is 18 feet.
* At 18 feet...Minor flooding occurs in the woodlands and wetlands 
  along the river upstream and downstream from the gage located by 
  the dirt boat ramp on the west side of the Avant Mine off Adams 
  Road in Washington County. The water level will be at the top of 
  the boat ramp.


&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC167-303-319-121217-
/O.CON.KFFC.FL.W.0090.000000T0000Z-151115T0000Z/
/OCNG1.1.ER.151111T1721Z.151113T0600Z.151114T1800Z.NO/
517 PM EST WED NOV 11 2015

The Flood Warning continues for
  The Oconee River near Oconee.
* Until Saturday evening.
* At 445 PM Wednesday the stage was 17.2 feet...and rising.
* Minor flooding is occurring...and Minor flooding is forecast to 
  continue.
* Flood stage is 17 feet.
* The river will continue rising...reaching near 18.5 feet by early 
  Friday morning...then begin falling. The river is expected to fall 
  below flood stage Saturday afternoon.
* At 17 feet...Flood stage is reached with the water level reaching 
  the top of the Old Balls Ferry Road boat ramp...just upstream and 
  rightbank from the Georgia Highway 57 bridge. Minor flooding of 
  woodlands near the river occurs.
  
  At 18 feet...The water level begins to flood portions of the dirt 
  parking lot area near the Old Balls Ferry Road boat ramp...just 
  upstream and rightbank from the Georgia Highway 57 bridge. Minor 
  flooding continues to expand into the woodlands near the river.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
179 
WGUS82 KFFC 120147
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EST WED NOV 11 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

   Oconee River near Avant Mine Oconee affecting Washington and 
  Wilkinson Counties 


GAC303-319-121547-
/O.CON.KFFC.FL.W.0091.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.151111T0706Z.151111T0715Z.000000T0000Z.NR/
847 PM EST WED NOV 11 2015

The Flood Warning continues for
  The Oconee River near Avant Mine Oconee.
* Until further notice.
* At 830 PM Wednesday the stage was 18.1 feet...and nearly steady.
* Minor flooding is occurring...and minor flooding is forecast to 
  continue.
* Flood stage is 18 feet.
* At 18 feet...Minor flooding occurs in the woodlands and wetlands 
  along the river upstream and downstream from the gage located by 
  the dirt boat ramp on the west side of the Avant Mine off Adams 
  Road in Washington County. The water level will be at the top of 
  the boat ramp.
  

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC167-303-319-121547-
/O.EXT.KFFC.FL.W.0090.000000T0000Z-151114T2300Z/
/OCNG1.1.ER.151111T1721Z.151113T0600Z.151114T1700Z.NO/
847 PM EST WED NOV 11 2015

The Flood Warning continues for
  The Oconee River near Oconee.
* Until Saturday evening.
* At 830 PM Wednesday the stage was 17.4 feet...and rising.
* Minor flooding is occurring...and Minor flooding is forecast to 
  continue.
* Flood stage is 17 feet.
* The river will continue rising...reaching near 18.6 feet by Friday 
  morning...then will begin falling. The river is expected to fall 
  below flood stage Saturday afternoon.
* At 17 feet...Flood stage is reached with the water level reaching 
  the top of the Old Balls Ferry Road boat ramp...just upstream and 
  rightbank from the Georgia Highway 57 bridge. Minor flooding of 
  woodlands near the river occurs.
  
  At 18 feet...The water level begins to flood portions of the dirt 
  parking lot area near the Old Balls Ferry Road boat ramp...just 
  upstream and rightbank from the Georgia Highway 57 bridge. Minor 
  flooding continues to expand into the woodlands near the river.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
660 
WGUS82 KFFC 120931
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 AM EST THU NOV 12 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Oconee River near Avant Mine Oconee affecting Washington and 
  Wilkinson Counties

 
...The Flood Warning continues for the following rivers in Georgia...
  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 


GAC303-319-121001-
/O.CAN.KFFC.FL.W.0091.000000T0000Z-151112T0931Z/
/OCOG1.1.ER.151111T0706Z.151111T0715Z.151112T0437Z.NR/
431 AM EST THU NOV 12 2015

The Flood Warning is cancelled for
  The Oconee River near Avant Mine Oconee.
* This takes affect immediately.
* At 4 AM Thursday the stage was 17.5 feet...and falling
* Flood stage is 18.0 feet.
* The river will continue to fall.
* At 18.0 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and wetlands along the river upstream and downstream from
  a gage located by a dirt boat ramp on the west side of Avant Mine 
  off Adams Road in Washington County. The water level will be at the
  top of the boat ramp.
  
&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC167-303-319-122331-
/O.CON.KFFC.FL.W.0090.000000T0000Z-151114T2300Z/
/OCNG1.1.ER.151111T1721Z.151113T0600Z.151114T1700Z.NO/
431 AM EST THU NOV 12 2015

The Flood Warning continues for
  The Oconee River near Oconee.
* Until Saturday evening.
* At 4 AM Thursday the stage was 17.9 feet...and rising
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* The river will continue rising and near 18.6 feet by midnight 
  tonight. The river will fall below flood stage Saturday early 
  afternoon.
* At 19.0 feet...The water level begins to flood the dirt parking lot
  area near the Old Balls Ferry Road boat ramp...just upstream and 
  rightbank from the Georgia Highway 57 bridge. Minor flooding 
  continues and spreads further into the woodlands near the river.
* This crest compares to a previous crest of 18.4 feet on Mar 14 2010.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 11, 1:34 AM EST, 57 minutes earlier.

Area forecast discussion, Nov 11, 1:34 AM EST, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
134 AM EST WED NOV 11 2015

.UPDATE...
DENSE FOG IS BECOMING MORE WIDESPREAD FOR AREAS GENERALLY SOUTH OF
THE I-20 CORRIDOR THIS MORNING. HAVE POSTED A DENSE FOG ADVISORY
FOR THIS AREA THROUGH 9 AM THIS MORNING. IF DRIVING EARLY THIS
MORNING... BE SURE TO SLOW DOWN... USE YOUR LOW BEAM HEADLIGHTS...
AND LEAVE PLENTY OF DISTANCE BETWEEN YOU AND THE VEHICLE AHEAD.

&&

.PREV DISCUSSION... /ISSUED 105 AM EST WED NOV 11 2015/

UPDATE...
/ISSUED AT 945 PM EST TUE NOV 10 2015/
NO CHANGES PLANNED FOR THE FORECAST.

41

PREVIOUS...
SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
DRIER FINALLY STARTING TO MOVE THROUGH THE LOCAL AREA WITH THE
FIRST FULL SUN SEEN IN QUITE SOME TIME. CLOUD SHIELD IS BOTH
SLIDING SOUTH AND AND ERODING AT THE EDGES SUCH THAT ALL SITES
WITHIN THE FORECAST AREA WILL BE MOSTLY CLEAR SOON. ALTHOUGH DRIER
AIR HAS MOVED IN...WITH THE ABUNDANT GROUND MOISTURE IN PLACE AND
COOL AIR MOVING IN OVERNIGHT...AM CONCERNED ABOUT SOME GROUND FOG
DEVELOPING WHICH HAS A TENDENCY TO BE QUITE DENSE AT TIMES. HAVE
INCLUDED PATCHY FOG IN THE IN THE GRIDS...TRANSITIONING TO AREAS
OF FOG AFTER 09Z.

HIGH PRESSURE WILL BE THE MAIN FEATURE FOR THE FIRST HALF OF THE
SHORT TERM PERIOD WITH MOSTLY CLEAR SKIES AND MODERATING
TEMPERATURES IN THE LOWER 70S ON VETERANS DAY.

NEXT SYSTEM MOVES INTO THE AREA FOR THE LATTER HALF OF THE SHORT
TERM PERIOD WITH BEST MOISTURE AND LIFT REMAINING NORTH AS PARENT
LOW IS WELL DISPLACED OVER WISCONSIN. DESPITE THIS...ENOUGH
MOISTURE AND LIFT INITIALLY TO WARRANT LIKELY POPS FOR THE NW
CORNER...TRANSITIONING QUICKLY TO JUST CHANCE POPS FOR THE
REMAINDER OF NORTH GEORGIA. INSTABILITY STILL APPEARS TO REMAIN
VERY LIMITED AND TEMPTED TO REMOVE ALTOGETHER BUT KEEPING IN DUE
TO PROSPECTS FOR ELEVATED CONVECTION AND FOR CONSISTENCY SAKE.

ALSO WILL NEED TO WATCH WINDS OVER THE NORTHWEST CORNER AS 925 MB
WINDS OF 40 TO 50 KTS MOVES OVER THE HIGHER ELEVATIONS. MAY NEED A
WIND ADVISORY AS WINDS WILL BE HIGH EVEN OUTSIDE OF THE SHOWERS
AND STORMS.

DEESE

LONG TERM /THURSDAY THROUGH TUESDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. POWERFUL STORM
SYSTEM WILL BE TRACKING ACROSS THE UPPER MIDWEST TOWARD THE GREAT
LAKES WED NIGHT INTO THURSDAY. SHOWERS AND THUNDERSTORMS ALONG
AND AHEAD OF AN EASTWARD-MARCHING COLD FRONT WILL BEGIN TO IMPACT
NORTHWEST GEORGIA SHORTLY AFTER MIDNIGHT /WED NIGHT/...WITH
SHOWERS AND PERHAPS A FEW EMBEDDED STORMS SPREADING SOUTH AND EAST
ACROSS NORTH AND PORTIONS OF CENTRAL GA BY MID MORNING THURSDAY.
LOW CAPE/HIGH SHEAR ENVIRONMENT WILL LIKELY SUPPORT MAINLY SHOWERS
WITH THE POTENTIAL FOR BRIEF GUSTY WINDS... ESPECIALLY IN THE
HIGHER ELEVATIONS OF NORTH GA EARLY THURS MORNING.

RAINFALL WITH THIS NEXT FRONT IS EXPECTED TO GENERALLY BE LIGHT (<
1/4 INCH) BUT CERTAINLY COULD SEE POCKETS OF HIGHER AMOUNTS ACROSS
NORTH GA. GIVEN RECENT HEAVY RAINFALL AND EXTREMELY SATURATED
GROUNDS...ANY AMOUNT OF RAINFALL AT THIS POINT WILL ALLOW CREEKS AND
FLOOD PRONE AREAS TO QUICKLY RESPOND AS RAPID RUNOFF RESULTS IN
RISING WATER. NOT EXPECTING MAJOR ISSUES WITH THIS SYSTEM BUT JUST
SOMETHING TO WATCH. ONE OTHER NOTE...ANY NON-THUNDERSTORM GUSTY
WINDS (> 25 MPH) COULD KNOCK DOWN LOOSELY ROOTED TREES AS SATURATED
GROUNDS CONTINUE TO CONTRIBUTE TO THIS THREAT. THIS FRONT EXITS
THE AREA THU EVENING AS HIGH PRESSURE BUILDS BACK IN THROUGH THE
WEEKEND. UNSEASONABLY WARM OVERNIGHT TEMPS WED NIGHT WILL BE
DRAMATICALLY COOLER THURSDAY NIGHT...RETURNING TO AROUND NORMAL
/LWR TO MID 40S/. TEMPS DIPPING INTO THE 30S BOTH SAT/SUN MORNING
COULD RESULT IN AREAS OF FROST. BY EARLY NEXT WEEK...AN AREA OF
LOW PRESSURE DEVELOPING IN THE CENTRAL/NORTHERN HIGH PLAINS WILL
DRAW UP GULF MOISTURE AND LIKELY INCREASE CLOUDS AND THE POTENTIAL
FOR LIGHT PRECIP.

01

AVIATION...
06Z UPDATE...
/ISSUED AT 105 AM EST WED NOV 11 2015/
PATCHY FOG EARLY THIS MORNING IS THE INITIAL CONCERN. THINKING
DENSE FOG AND LIFR CIGS WILL BE MAINLY A THREAT AROUND CSG TO
MCN... BUT WILL SHOW 3-4SM BR FOR THE ATLANTA AREA TAF SITES
STARTING AROUND08- 09Z THIS MORNING. FOG WILL BURN OFF BY 14Z...
THEN VFR CONDITIONS PREVAIL INTO EARLY THU MORNING WHEN MVFR TO
IFR CIGS SPREAD INTO ATLANTA AREA BY AROUND 09Z THU MORNING AHEAD
OF A COLD FRONT. THE FRONT HAS LIMITED MOISTURE... BUT COULD SEE A
FEW SHOWERS AROUND ATL BETWEEN 12-18Z THU ALONG WITH MVFR CIGS.

//ATL CONFIDENCE...06Z UPDATE...
HIGH ON ALL ELEMENTS EXCEPT MEDIUM ON TIMING AND INTENSITY OF THE
FOG THIS MORNING.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  52  71  46 /   0  30  30   0
ATLANTA         71  57  70  47 /   0  40  40   0
BLAIRSVILLE     69  50  66  40 /   0  50  40   0
CARTERSVILLE    71  55  68  43 /   0  40  50   0
COLUMBUS        74  58  74  48 /   0  10  20   0
GAINESVILLE     69  54  68  45 /   0  40  50   0
MACON           74  54  74  46 /   0   5  20   0
ROME            70  55  68  41 /   0  60  40   0
PEACHTREE CITY  72  55  70  43 /   0  20  30   0
VIDALIA         75  55  78  52 /   0   0  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
DENSE FOG ADVISORY UNTIL 9 AM EST THIS MORNING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE...
COWETA...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...FAYETTE...
GLASCOCK...HANCOCK...HARRIS...HEARD...HENRY...HOUSTON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MUSCOGEE...PEACH...PIKE...
PULASKI...PUTNAM...SCHLEY...SPALDING...STEWART...SUMTER...
TALBOT...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...
UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...
WILKINSON.

&&

SHORT TERM...39
LONG TERM....30
AVIATION...39
Hazardous weather outlook, Nov 10, 10:05 PM EST, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1005 PM EST TUE NOV 10 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1005 PM EST TUE NOV 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TONIGHT...

AREAS OF FOG ACROSS THE AREA WHICH WILL TAKE VISIBILITIES DOWN AS
LOW AS 1/2 TO 3 MILES AT TIMES THROUGH SUNRISE WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A COLD FRONT WILL BRING ISOLATED THUNDERSTORMS TO MAINLY NORTH
GEORGIA LATE WEDNESDAY NIGHT INTO THURSDAY. BRIEF MODERATE TO HEAVY
RAIN...GUSTY WINDS AND OCCASIONAL LIGHTNING WILL BE THE MOSTLY
LIKELY HAZARDS. GENERAL RAINFALL AMOUNTS WILL BE 1/2 INCH OR LESS
WITH THIS SYSTEM.

AREAS OF FROST ARE POSSIBLE EARLY SATURDAY MORNING AND AGAIN EARLY
SUNDAY MORNING AS TEMPERATURES DROP INTO THE MIDDLE TO UPPER 30S
ACROSS NORTH AND CENTRAL GEORGIA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 1:14 AM ESTDense Fog AdvisoryFFCBaldwin, Bartow, Bibb, Bleckley, Butts, Catoosa and 64 more8 hr

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.